# SDR ASAA1159372

- Difficulty date: April 1, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 13,924 hours, 4,228 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 003128
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 13,927 hours, 4,229 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VTK FLAG FMC NR 1.  PERFORMED FIM TASK 34 61 TASK 801 'VTK FLAG SHOWS CAPTAINS'.  FMCS IN FLIGHT FAULTS INDICATED L FMC FAULTS DETECTED BY BOTH FMC'S.  A/C HAS PREVIOUS HISTORY OF VTK FLAG.  REQUIRES LEFT FMC REPLACEMENT.  REPLACED LEFT FMC REF MM34 61 02.  OPS NORMAL.
